RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1990, Volume 45, Issue 1(271), Pages 171–172 (Mi umn4696)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The two-armed bandit problem with continuous time in the presence of gradual and impulsive controls

D. S. Donchev

M. V. Lomonosov Moscow State University

Full text: PDF file (157 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1990, 45:1, 200–202

Bibliographic databases:

MSC: 62Lxx, 60J75
Received: 15.06.1989

Citation: D. S. Donchev, “The two-armed bandit problem with continuous time in the presence of gradual and impulsive controls”, Uspekhi Mat. Nauk, 45:1(271) (1990), 171–172; Russian Math. Surveys, 45:1 (1990), 200–202

Citation in format AMSBIB
\Bibitem{Don90}
\by D.~S.~Donchev
\paper The two-armed bandit problem with continuous time in the presence of gradual and impulsive controls
\jour Uspekhi Mat. Nauk
\yr 1990
\vol 45
\issue 1(271)
\pages 171--172
\mathnet{http://mi.mathnet.ru/umn4696}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1050933}
\zmath{https://zbmath.org/?q=an:0701.90094}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1990RuMaS..45..200D}
\transl
\jour Russian Math. Surveys
\yr 1990
\vol 45
\issue 1
\pages 200--202
\crossref{https://doi.org/10.1070/RM1990v045n01ABEH002318}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990EF57400008}


Linking options:
  • http://mi.mathnet.ru/eng/umn4696
  • http://mi.mathnet.ru/eng/umn/v45/i1/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Yushkevich, “On the problem of the two-armed bandit with impulse controls and discounting”, Russian Math. Surveys, 47:5 (1992), 212–213  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:120
    Full text:50
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019